MathSciNet Relay Station
MathSciNet bibliographic data
MR372854 55F25 (57D20)
Davis, Donald M.; Mahowald, Mark E. The geometric dimension of some vector bundles over projective spaces. Trans. Amer. Math. Soc. 205 (1975), 295–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement